MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.85MM TI MATRIX SCREW SELF-TAPPING/5MM; PLATE, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.85MM TI MATRIX SCREW SELF-TAPPING/5MM; PLATE, BONE
Model Number 04.511.205.01
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupation: reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2021, the patient underwent the removal of an unknown orthognathic plate and screws due to original fixation was loosened causing the patient occlusion to shift.The patient outcome was unknown.This report is for one (1) 1.85mm ti matrix screw self-tapping/5mm.This is report 6 of 9 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The complaint condition cannot be confirmed for 1.85mm ti matrix screw self-tapping/5mm (p/n: 04.511.205.01, lot number: unk) as no defects were observed.The definitive root cause cannot be determined for the reported problem.No unaddressed product issues or discrepancies were observed that may have contributed to the complaint condition.No new, unique, or different patient harms were identified as a result of this evaluation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.A corrective and/or preventive action has already been launched.Device history lot : lot number is unknown, and therefore, dhr could not be completed.If the lot number can be confirmed, the dhr will be revisited.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.85MM TI MATRIX SCREW SELF-TAPPING/5MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12319744
Report Number2939274-2021-04657
Device Sequence Number4301176
Product Code JEY
UDI-Device Identifier10887587023434
UDI-Public10887587023434
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.511.205.01
Device Catalogue Number04.511.205.01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2021
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer09/10/2021
09/28/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date09/10/2021
10/21/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.85MM TI MATRIX SCREW SELF-TAPPING/5MM; 1.85MM TI MATRIX SCREW SELF-TAPPING/5MM; 1.85MM TI MATRIX SCREW SELF-TAPPING/5MM; 1.85MM TI MATRIX SCREW SELF-TAPPING/5MM; 1.85MM TI MATRIX SCREW SELF-TAPPING/5MM; 1.85MM TI MATRIX SCREW SELF-TAPPING/5MM; 1.85MM TI MATRIX SCREW SELF-TAPPING/5MM; TI MATRIX SAGITL SPLIT PL STR/4 H/6 BAR; TI MATRIX SAGITL SPLIT PL STR/4 H/6 BAR
Outcome Attributed to Adverse Event Required Intervention;